# SDR IPXA2025100489962

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 28,958 hours, 10,672 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS DID NOT RESET.   REVERSED DMP.PER FIM 30-41 TREE 803,PERFORMED WHCU BIT/VERIFY TEST, FOUND WINDOW 2 AMBER LIGHT COME ON. PER TABLE 101 AND WDM 30-41-11, CHECK D2916A PIN 11, D1906 PIN C GOOD CIRCUIT, D1906 PIN D SHORT TO GROUND. PERFORMED BIT/VERIFY TEST, STILL WINDOW 2 AMBER LIGHT COME ON.   ACCOMPLISHED DMP PER MEL 30-41-1-2.
